# SDR ASAA0954209

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,974 hours, 2,939 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 004819
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,974 hours, 2,939 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EXECUTE LIGHT DOES NOT LIGHT UP WITH ENTRY ON NR 1 MCDU.  GROUNDED YES. ACCOMPLISHED FIM TASK 34 61 00 AND FOUND NO FAULTS.  CONTACTED SEAMC AND THERE IS NO HISTORY FOR THE LAST 30 DAYS.  OPS NORMAL.  GOOD FOR SERVICE.
